... is very broken in the back is this just temporary? I was on Diovan hct with no problems before but the insurance comp. will not cover it until I try 2 new blood pressure med. crazy do I have no hair to be able to change back? Help. I really just want to know if it is just because the med. is new for me it has only been a month
Hyzaar - I experienced hair loss on losartan hctz 100/25 mg and I have lost alot of hair and my hair
Question posted by haircrazy on 29 Oct 2011
Last updated on 1 September 2021
I have been on the meds a few months and i'm experiencing a lot of hair loss in the front of my head. The only thing I can attribute the loss to is the Losartan hctz 100/25. I'm going to ask the doctor to switch my prescription.
Losartan doesnt appear to cause hair loss, at least none had been reported, you can report it to the fda. But if the other medicine worked I would def switch back. Ive been researching the crap our of hair loss bc I have handfuls all the time ever since I started the depo provera shot, so ive got mine pin pointed to that shot aka hormonal imbalance. Theres some tips I got. First was to wash your hair with baby shampoo, dab dry w towel and let it hang loosely. ponytails pull your hair out. Also the acid reducer tagament/generic cimetidine is supposed top help your hair if its due to hormonal imbalance. I went to the store and got some spray conditioner for african american hair, as well as a leave in called super grow, along with a soft boars hair brush. Ill let you know if that helps. Oh I tried the wen stuff on infomercial and its crap, just fyi if you have seen it.
- Diovan uses and warnings
- Diovan HCT uses and warnings
- Hyzaar uses and warnings
- Losartan uses and warnings
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.